Alert archive / Texas / Wind Advisories in 2009
Wind Advisory 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Feb 27, 2009, 2:41 PM CST for 46 counties in Texas. It took effect at Feb 28, 2009, 12:00 AM CST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2009, 2:41 PM CST (20:41 UTC)
- In effect from
- Feb 28, 2009, 12:00 AM CST
- Expired
- Feb 28, 2009, 8:00 PM CST
- In force
- 20 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3067 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 272041 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 241 PM CST FRI FEB 27 2009 ...WIND ADVISORY ISSUED FOR ALL OF NORTH TEXAS SATURDAY... .BEHIND A COLD FRONT...NORTH WINDS WILL INCREASE ACROSS THE AREA. NORTHWEST COUNTIES WILL SEE THE WINDS ARRIVE AFTER MIDNIGHT...SPREADING SOUTH AND EAST TO COVER ALL OF NORTH TEXAS BY MID MORNING. WINDS MAY OCCASIONALLY GUST AS HIGH AS 40 MPH DURING THE DAY. TXZ091>093-100>104-115>119-129>134-141>145-156>160-174-280400- /O.NEW.KFWD.WI.Y.0009.090228T0600Z-090228T2200Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE... FORT HOOD...WACO...MARLIN...CAMERON...ROCKDALE 241 PM CST FRI FEB 27 2009 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST SATURDAY. .BEHIND A COLD FRONT...NORTH WINDS WILL INCREASE ACROSS THE AREA. NORTHWEST COUNTIES WILL SEE THE WINDS ARRIVE AFTER MIDNIGHT...SPREADING SOUTH AND EAST TO COVER ALL OF NORTH TEXAS BY MID MORNING. WINDS MAY OCCASIONALLY GUST AS HIGH AS 40 MPH DURING THE DAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ TXZ094-095-105>107-120>123-135-146>148-161-162-175-280400- /O.NEW.KFWD.WI.Y.0009.090228T1200Z-090228T2200Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- HENDERSON-NAVARRO-FREESTONE-ANDERSON-LIMESTONE-LEON-ROBERTSON- INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...ATHENS... GUN BARREL CITY...CORSICANA...TEAGUE...FAIRFIELD...PALESTINE... MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD... HEARNE...FRANKLIN...CALVERT 241 PM CST FRI FEB 27 2009 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 4 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 4 PM CST SATURDAY. .BEHIND A COLD FRONT...NORTH WINDS WILL INCREASE ACROSS THE AREA. NORTHWEST COUNTIES WILL SEE THE WINDS ARRIVE AFTER MIDNIGHT...SPREADING SOUTH AND EAST TO COVER ALL OF NORTH TEXAS BY MID MORNING. WINDS MAY OCCASIONALLY GUST AS HIGH AS 40 MPH DURING THE DAY. . A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
4 follow-up statements
000 WWUS74 KFWD 280248 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 848 PM CST FRI FEB 27 2009 ...WIND ADVISORY FOR ALL OF NORTH TEXAS SATURDAY... TXZ091>093-100>104-115>119-129>134-141>145-156>160-174-281200- /O.CON.KFWD.WI.Y.0009.090228T0600Z-090228T2200Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE... FORT HOOD...WACO...MARLIN...CAMERON...ROCKDALE 848 PM CST FRI FEB 27 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST SATURDAY... NORTH WINDS WILL INCREASE AFTER MIDNIGHT AND CONTINUE DURING THE DAY. EXPECT SUSTAINED WINDS FROM 25 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ TXZ094-095-105>107-120>123-135-146>148-161-162-175-281200- /O.CON.KFWD.WI.Y.0009.090228T1200Z-090228T2200Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- HENDERSON-NAVARRO-FREESTONE-ANDERSON-LIMESTONE-LEON-ROBERTSON- INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...ATHENS... GUN BARREL CITY...CORSICANA...TEAGUE...FAIRFIELD...PALESTINE... MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD... HEARNE...FRANKLIN...CALVERT 848 PM CST FRI FEB 27 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM CST SATURDAY... NORTH WINDS WILL INCREASE ACROSS THE AREA ON SATURDAY. EXPECT SUSTAINED WINDS FROM 25 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ SCHULTZ
000 WWUS74 KFWD 280940 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 340 AM CST SAT FEB 28 2009 ...WIND ADVISORY FOR ALL OF NORTH TEXAS SATURDAY... .GUSTY NORTH WINDS BEHIND A COLD FRONT WILL CONTINUE THROUGHOUT THE DAY AND INTO THE EVENING HOURS. SUSTAINED WIND SPEEDS OF 25 TO 30 MPH ARE EXPECTED WITH GUSTS OVER 40 MPH POSSIBLE. TXZ091>093-100>104-115>119-129>134-141>145-156>160-174-281745- /O.EXT.KFWD.WI.Y.0009.000000T0000Z-090301T0200Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND...RANGER... GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...ENNIS... MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE... FORT HOOD...WACO...MARLIN...CAMERON...ROCKDALE 340 AM CST SAT FEB 28 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... SUSTAINED WIND SPEEDS OF 25 TO 30 MPH ARE EXPECTED THROUGHOUT THE DAY AND INTO THE EVENING HOURS WITH GUSTS OVER 40 MPH POSSIBLE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ TXZ094-095-105>107-120>123-135-146>148-161-162-175-281745- /O.EXT.KFWD.WI.Y.0009.090228T1000Z-090301T0200Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- HENDERSON-NAVARRO-FREESTONE-ANDERSON-LIMESTONE-LEON-ROBERTSON- INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...ATHENS... GUN BARREL CITY...CORSICANA...TEAGUE...FAIRFIELD...PALESTINE... MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD... HEARNE...FRANKLIN...CALVERT 340 AM CST SAT FEB 28 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... SUSTAINED WIND SPEEDS OF 25 TO 30 MPH ARE EXPECTED THROUGHOUT THE DAY AND INTO THE EVENING HOURS WITH GUSTS OVER 40 MPH POSSIBLE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 13
000 WWUS74 KFWD 281721 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1121 AM CST SAT FEB 28 2009 ...WIND ADVISORY FOR ALL OF NORTH TEXAS SATURDAY... .GUSTY NORTH WINDS OF 25 TO 30 MPH WITH OCCASIONAL GUSTS NEAR 40 MPH WILL CONTINUE THIS AFTERNOON...DECREASING EARLY THIS EVENING. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-010200- /O.CON.KFWD.WI.Y.0009.000000T0000Z-090301T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1121 AM CST SAT FEB 28 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
000 WWUS74 KFWD 010146 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 746 PM CST SAT FEB 28 2009 ...WIND ADVISORY WILL EXPIRE AT 8 PM... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-010300- /O.EXP.KFWD.WI.Y.0009.000000T0000Z-090301T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 746 PM CST SAT FEB 28 2009 ...WIND ADVISORY WILL EXPIRE AT 8 PM CST THIS EVENING... WIND SPEEDS WILL CONTINUE AROUND 10 MPH THROUGHOUT THE NIGHT. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8PM. $$ SCHULTZ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 27, 2:37 PM CST, 4 minutes earlier.
Area forecast discussion, Feb 27, 2:37 PM CST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 237 PM CST FRI FEB 27 2009 .DISCUSSION... COLD FRONT THAT HAS BEEN STAGGERING AROUND AROUND OR JUST SOUTH OF I-20 FINALLY STARTING TO MAKE A GRADUAL PUSH SWD...AS NOT BY WIND-SHIFT AT WACO...HILLSBORO...AND TERRELL. SCT SHOWERS/STORMS STILL ONGOING ACROSS ARK-LA-TEX AND WILL HOLD TO LOW CHANCES OF RAIN/STORMS ACROSS FAR ERN COUNTIES THROUGH ABOUT MID EVENING AND WHEN UPPER DISTURBANCE MOVES AWAY. SECOND/DEEPER SURGE OF CAA ARRIVES ACROSS RED RIVER AROUND MIDNIGHT... WITH NLY WINDS CRANKING UP INTO WIND ADVISORY CRITERIA/20-30 MPH/GUSTS TO 40 MPH ACROSS THE WRN TWO-THIRDS OF NORTH TX THROUGH DAYBREAK SATURDAY. ALL OF NORTH TEXAS WILL SEE VERY WINDY AND COOL CONDITIONS THROUGH LATE AFTERNOON...AS DRY/COOL POLAR AIRMASS SITUATES OVER THE AREA. THE WINDS... DRY VEGETATION...AND VERY LOW HUMIDITIES WILL ALSO PROMPT US TO UPGRADE TO A RED FLAG WARNING FOR ALL OF NORTH TEXAS LATE MORNING THROUGH EARLY EVENING SATURDAY. POLAR HIGH PRESSURE SETTLES IN BY SUNDAY MORNING WITH A HARD FREEZE OVER MOST AREAS. HIGHLIGHTS ARE NOTED IN ADVISORY LINE DOWN BELOW. SUNNY/COOL SUNDAY AS HIGH PRESSURE DOMINATES NORTH TX WEATHER...BUT TEMPS COULD PUSH 55-65 DEGREES MANY AREAS UNDER NW FLOW ALOFT. WARMING TREND EXPECTED THROUGH THE WEEK AS MEXICAN UPPER RIDGE EXPANDS NEWD ACROSS TX...WHILE POLAR HIGH PRESSURE SHIFTS EAST AND TYPICAL LEE SIDE PRESSURE FALLS OCCUR TO THE WEST...USHERING A RETURN TO SOUTHERLY WINDS AND MORE SPRING-LIKE TEMPERATURES BY MID-LATE WEEK. FORECAST TO REMAIN DRY...THUS FIRE WEATHER CONCERNS WILL CONTINUE ON MONDAY AND POSSIBLY LATER IN THE WEEK. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 40 53 27 58 31 / 5 0 0 0 0 WACO, TX 45 57 27 60 33 / 5 0 0 0 0 PARIS, TX 40 50 25 53 30 / 30 5 0 0 0 DENTON, TX 37 53 26 57 28 / 0 0 0 0 0 MCKINNEY, TX 39 53 28 56 27 / 10 0 0 0 0 DALLAS, TX 43 53 30 58 34 / 5 0 0 0 0 TERRELL, TX 43 54 28 58 32 / 10 0 0 0 0 CORSICANA, TX 42 56 28 60 32 / 10 0 0 0 0 TEMPLE, TX 46 59 26 62 32 / 5 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM TO 8 PM CST SATURDAY FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. WIND ADVISORY FROM MIDNIGHT TONIGHT TO 4 PM CST SATURDAY FOR TXZ091>093-100>104-115>119-129>134-141>145-156>160-174. WIND ADVISORY FROM 6 AM TO 4 PM CST SATURDAY FOR TXZ094-095- 105>107-120>123-135-146>148-161-162-175. && /05
Hazardous weather outlook, Feb 27, 2:37 PM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 237 PM CST FRI FEB 27 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 237 PM CST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE EAST OF INTERSTATE 35 THROUGH TONIGHT. A STORM OR TWO COULD BECOME STRONG...OR EVEN BRIEFLY SEVERE...WITH HAIL AND LIGHTNING THE MAIN THREATS. A WIND ADVISORY IS IN EFFECT AFTER MIDNIGHT FOR WESTERN NORTH TEXAS...SPREADING TO ALL OF NORTH TEXAS BY MORNING. GUSTY NORTH WINDS WILL DEVELOP IN THE NORTHWEST COUNTIES FIRST...SPREADING SOUTH AND EAST BEHIND A COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 8 PM. A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTH TEXAS FROM 10 AM THROUGH 8 PM SATURDAY. NORTH WINDS GUSTING TO NEAR 40 MPH COMBINED WITH RELATIVE HUMIDITIES BELOW 30 PERCENT WILL PRODUCE CRITICAL FIRE CONDITIONS. ELEVATED FIRE DANGER MAY RETURN TO WESTERN SECTIONS OF NORTH TEXAS ON MONDAY...AS DRY CONDITIONS COMBINE WITH BREEZY SOUTH WINDS. .SPOTTER INFORMATION STATEMENT... ISOLATED SPOTTER ACTIVATION MAY BE REQUIRED EAST OF INTERSTATE 35 IF STORMS SHOULD THREATEN TO BECOME SEVERE.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 8:36 PM CST | Severe Thunderstorm Warning | FWD | Fannin | 25 min |
| Feb 26, 8:48 PM CST | Severe Thunderstorm Warning | FWD | Lamar | 57 min |
| Feb 27, 2:37 PM CST | Red Flag Warning | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.